MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 3.7DX06L 3.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 3.7DX06L 3.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 853706
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Compl:fracture of bone(e.G.Buccal plate).

Brand Name
LEGACY3 SBM IMPLANT 3.7DX06L 3.5MMD PLA
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
805778
MDR Report Key19462192
Report Number3001617766-2024-007283
Device Sequence Number20498465
Product Code DZE
UDI-Device Identifier10841307102038
UDI-Public(01)10841307102038(10)129883(17)231210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Catalogue Number853706
Device Lot Number129883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight50 KG